# SDR REXA2013013100028

- Difficulty date: January 31, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 12,051 hours, 7,598 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Nut
- Condition: Loose
- Location: Lg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION AFTER DEPARTING JFK, WE RECEIVED "GEAR DISAGREE" WARNING MESSAGE FOLLOWED POM PROCEDURE.  GEAR INDICATED NORMAL (DOWN AND LOCKED) RETURNED TO JFK FOR A NORMAL LANDING.  COMPLIED WITH FCR 32006.  RE-TORQUED DOOR BRACKET NUTS PER FCR 23006.  GEAR SWINGS DONE IAW 32-30-00.  ALL CHECKS GOOD.
